# SDR DLM88050700

- Difficulty date: November 12, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 41,970 hours, 32,634 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: 59369865501
- Part serial: EFS20465
- Condition: Unknown
- Location: Hy System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL350 LEFT HYD PSI=0 AND LEFT HYD PRESS LOW.  DID CHECKLIST WITH NO RESOLVE.  LEFT SYS STILL PSI=0, QTY 17-19.  REPLACED LEFT HYD SYS RESERVOIR AND LEFT ENG PUMP AND FILTERS.  PURGED LEFT SYS OF AIR AND BLED RESERVOIR.
